Clifford quartic forms and local functional equations of non-prehomogeneous type

この論文にアクセスする

この論文をさがす

収録刊行物

  • Journal of Mathematical Sciences, The University of Tokyo

    Journal of Mathematical Sciences, The University of Tokyo 23(4), 791-866, 2016-10-31

    Graduate School of Mathematical Sciences, The University of Tokyo

各種コード

  • NII論文ID(NAID)
    120006425966
  • NII書誌ID(NCID)
    AA11021653
  • 本文言語コード
    ENG
  • 資料種別
    departmental bulletin paper
  • ISSN
    1340-5705
  • データ提供元
    IR 
ページトップへ